# SDR FDEA201510313431

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 647 hours, 15,474 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ARG7755503
- Part serial: B3879
- Condition: Blown
- Location: Mlg
- Part time: 12,853 hours, 3,804 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 10 TIRE BLEW OUT DURING LANDING ROLLOUT.  NR 10 WHEEL BRAKE DISABLED.  INSPECTED CTR LANDING FOR ANY ANOMALIES FOR ASSOCIATED NR 10 BLOWN TIRE.  INSPECTED BOTH NR 9 & 10 AXLE & INSPECTED CTR LG AS REQUIRED, NO DAMAGE FOUND.  R & R BOTH NR 9 & 10 TIRE AS REQUIRED IAW MM 32-41-01-4.  TIRE PRESSURES WITHIN SERVICEABLE LIMITS IAW SERVICE CHECK.  REPLACED CTR GEAR ANTI-SKID HARNESS.  REINSTALLED NR 9 & 10 WHEEL SPEED TRANSDUCERS & TIRE PRESS TRANSMISSIONS.  HARNESS MPN AES9307-501 IAW AMM 32-45-03-4 & PASSED OPERATIONAL TEST AMM 32-45-00-5.
